Anadin Ultra Ibuprofen Back & Muscle Pain Relief Liquid Capsules, Pack of 16

Price History & Forecast

No Price Data Available

Price history will appear here once data is collected from Amazon.

Price Distribution

No price data available for histogram

Take Action

Buy on Amazon

Product Description

Product Description Anadin Ultra liquid capsules get to work 2x faster than standard ibuprofen tablets* (*based on absorption data for a 400mg dose). Anadin Ultra gives fast and effective pain relief and helps reduce inflammation, providing up to 8 hours of pain relief* (*based on a 400mg dose. For claim verification please contact: mystory.gb@haleon.com For relief from: backache, muscular pain, rheumatic pain, neuralgia. Also provides relief from: headache, dental pain, feverishness, cold and flu symptoms, migraine, influenza. Contains ibuprofen, for pain relief, always read the label. Ingredients Each Capsule contains: Ibuprofen 200mg, Also contains: Sorbitol and Potassium Safety Warning 12-18 years: If symptoms worsen, or persist for more than 3 days, or you get new symptoms consult your doctor. Adults: If symptoms worsen, or persist for more than 10 days, or you get new symptoms consult your pharmacist or doctor. Do not take if you: Have ever had a stomach ulcer, perforation or bleeding, are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers, are taking other NSAID painkillers, or aspirin with a daily dose above 75mg, are in the last 3 months of pregnancy Speak to a pharmacist or your doctor before taking if you: Have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, heart, liver, kidney or bowel problems, are a smoker, are pregnant Keep all medicines out of the sight & reach of children. Manufacturer Contact Information Po Box 3642 Maidenhead Berkshire Sl6 0Xf

Key Features

Anadin Ultra liquid capsules get to work 2x faster than standard ibuprofen tablets* to help effectively reduce inflammation and fight pain in your back, muscles, and joints (*based on absorption data for a 400mg dose)

Anadin Ultra gives fast and effective pain relief and helps reduce inflammation, providing up to 8 hours of pain relief* (*based on a 400mg dose.)

Provides relief from backache, muscular pain, rheumatic pain and neuralgia

Anadin, stronger than pain

Contains ibuprofen, for pain relief, always read the label

Product Details

Brand
Anadin
Size
16 Count (pack Of 1)
Format
Grocery
Domain
Amazon UK
Release Date
28 January 2021
Listed Since
29 August 2017
Anadin Ultra Ibuprofen Back & Muscle Pain Relief Liquid Capsules, Pack of 16

Price loading...

Price data last checked 13 day(s) ago - will refresh soon

Buy Now on Amazon